# SDR IXXA06SMN313S

- Difficulty date: September 21, 2006
- Submitted: October 30, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 88,788 hours, 35,270 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Nr 2 Nacelle
- Part time: 88,788 hours, 35,270 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND A NON STANDARD REPAIR ON NUMBER  2 PYLON AT STATION XAR0.000.  REMOVED EXISTING NON STANDARD REPAIR FROM STATION XAR0.000 TO STATION XE60.000.  REMOVED DAMAGED AREA.  FABRICATED REPAIR PARTS.  BONDED PARTS WITH HYSOL.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  INSTALLED REPAIR PARTS IAW DC-8 SRM 54-3-1, DC-8 SRM 51-1-21, DC-8 SRM 51-1-9, AND DC-8 SRM 51-1-8B.
